# SDR SWAA2023062050410

- Difficulty date: May 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET LOCATED BS344 AT LBL58 AND WL208.1 AT FWD GALLEY AREA 2023-334388<[01] REPLACED SUPPORT BRACKET LOCATED BS344 AT LBL 58 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.;[02] CORRECTED STEP 1 REPLACED SUPPORT BRACKET LOCATED BS344 AT LBL 58 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. AND DWG 141A5220 SHEET 1 REV -.;[03] REPLACED SUPPORT BRACKET LOCATED BS344 AT LBL 58 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. AND DWG 141A5220 SHEET 1 REV -.
